Követés
Marian Ioan MUNTEANU
Marian Ioan MUNTEANU
E-mail megerősítve itt: uaic.ro - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Constant angle surfaces in H2 x R
F Dillen, M Munteanu
Bulletin Brazilian Mathematical Society 40 (1), 85-97, 2009
1142009
Magnetic curves corresponding to Killing magnetic fields in
SL Druţă-Romaniuc, MI Munteanu
Journal of Mathematical Physics 52 (11), 113506, 2011
892011
The classification of Killing magnetic curves in S2× R
MI Munteanu, AI Nistor
Journal of Geometry and Physics 62 (2), 170-182, 2012
772012
A new approach on constant angle surfaces in E^ 3
MI Munteanu, AI Nistor
Turkish Journal of Mathematics 33 (2), 168-178, 2009
772009
Warped product contact CR-submanifolds of Sasakian space forms
MI Munteanu
Publ. Math. Debrecen 66 (1-2), 75-120, 2005
762005
Biharmonic ideal hypersurfaces in Euclidean spaces
BY Chen, MI Munteanu
Differential Geometry and its Applications 31 (1), 1-16, 2013
752013
Killing magnetic curves in a Minkowski 3-space
SL Druţă-Romaniuc, MI Munteanu
Nonlinear Analysis: Real World Applications 14 (1), 383-396, 2013
692013
Magnetic curves in Sasakian manifolds
SL Druţă-Romaniuc, J Inoguchi, MI Munteanu, AI Nistor
Journal of Nonlinear Mathematical Physics 22 (3), 428-447, 2015
662015
Constant angle surfaces in Minkowski space
R López, MI Munteanu
Bulletin of the Belgian Mathematical Society-Simon Stevin 18 (2), 271-286, 2011
572011
Minimal translation surfaces in Sol3
R López, MI Munteanu
Journal of the Mathematical Society of Japan 64 (3), 985-1003, 2012
562012
Some aspects on the geometry of the tangent bundles and tangent sphere bundles of a Riemannian manifold
MI Munteanu
Mediterranean Journal of Mathematics 5 (1), 43-59, 2008
562008
Minimal translation surfaces in the Heisenberg group Nil3
J Inoguchi, R López, MI Munteanu
Geometriae Dedicata 161 (1), 221-231, 2012
542012
Minimal translation hypersurfaces in E4
M Moruz, MI Munteanu
Journal of Mathematical Analysis and Applications 439 (2), 798-812, 2016
522016
Constant angle surfaces in the Heisenberg group
J Fastenakels, MI Munteanu, J Van Der Veken
Acta Mathematica Sinica, English Series 27 (4), 747-756, 2011
522011
From golden spirals to constant slope surfaces
MI Munteanu
Journal of Mathematical Physics 51 (7), 073507, 2010
512010
Killing magnetic curves in three-dimensional almost paracontact manifolds
G Calvaruso, MI Munteanu, A Perrone
Journal of Mathematical Analysis and Applications 426 (1), 423-439, 2015
482015
CANONICAL COORDINATES AND PRINCIPAL DIRECTIONS FOR SURFACES IN
F Dillen, MI Munteanu, AI Nistor
Taiwanese Journal of Mathematics 15 (5), 2265-2289, 2011
482011
Magnetic curves in cosymplectic manifolds
SL Druţă-Romaniuc, J Inoguchi, MI Munteanu, AI Nistor
Reports on Mathematical Physics 78 (1), 33-48, 2016
402016
A note on doubly warped product contact CR-submanifolds in trans-Sasakian manifolds
MI Munteanu
arXiv preprint math/0604008, 2006
392006
Slant curves in three-dimensional f-Kenmotsu manifolds
C Călin, M Crasmareanu, MI Munteanu
Journal of Mathematical Analysis and Applications 394 (1), 400-407, 2012
342012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20